Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Pregnant, bleeding. Prescribed ovunal hp 5000 injection, duphaston. High chances of miscarriage?

Sir, I am preganant for 1.5 months. Since last 2 day bleding has started. Yesterday I consultaed a doctor , she put OVUNAL HP 5000 inj and advised to take Primi3590, Duphastone and Trenaka Tab. My worry is whether the bleeding will effect the growth of baby ?? Does it effect the sustainibility of pregency ?? Regards.
Asked On : Mon, 31 Dec 2012
Answers:  2 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

I can understand that you are worried about the bleeding. Now, bleeding during the first three months of pregnancy is not a good sign and can sometimes mean a threat to the sustainability of the pregnancy. If your bleeding has been heavy and continuous, then it may indicate a miscarriage.

The medication which you have been started on are hormonal tablets and injections, which can help in sustaining the pregnancy. So, right now, I would advise you to continue the medication and follow a wait-and-watch method. You may also be asked to have an ultrasound scan done to check if there has been any major problem.

Wish you all the best.

Dr. Jonas Sundarakumar
Answered: Mon, 31 Dec 2012
I find this answer helpful
General & Family Physician Dr. Aruna. K's  Response
hello snigdha..
bleeding do affect the pregnancy..but if it has stopped now after medication within two days then nothing to worry ..but care has to be taken with complete bed rest as u have more chances of getting aborted if u dont take rest ..
so dont worry if bleeding stopped and any further abnormalities can be diagnosed further through ultrasound.. .
thank u
Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor